# SDR SWAA2018031920453

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 58,979 hours, 34,476 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 1122C
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING HORN ACTIVATED DURING FLIGHT NEAR TOP OF DESCENT.   DECLARED EMERGENCY.   R & R THE NR 2 ENGINE HIGH STAGE REGULATOR IAW AMM.
